# SDR SWAA2023111309108

- Difficulty date: October 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: SWAA202311130910
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS PANEL 194D DELAMINATED @ FASTENERS HOLES MKD DOTS<[01] INSTALLED A PERMANENT REPAIR ON DAMAGE FASTENER HOLES AT LOWER FUSE FAIRING PANEL 193D AS PER B737 SRM 57-53-70-2R-3; SRM 51-70-04-2R-9 PAR 4(D-N) AND 51-70-04-2R-0 PAR 4(E-N). TEMPERATURE CONTROLLER ID 160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24. MATERIAL USED PO32040614 AND PO#1690463;[02] VERIFIED 1.
